HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Sums of Products of Kronecker's Double Series

Files in This Item:
pre804.pdf117.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83954

Title: Sums of Products of Kronecker's Double Series
Authors: Machide, Tomoya Browse this author
Keywords: Bernoulli numbers
Bernoulli polynomials
Euler numbers
Euler polynomials
Sums of products
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 804
Start Page: 1
End Page: 18
Abstract: Closed expressions are obtained for sums of products of Kronecker's double series. Corresponding results are derived for functions which are an elliptic analogue of the periodic Euler polynomials. As corollaries, we reproduce the formulas for sums of products of Bernoulli numbers, Bernoulli polynomials, Euler numbers, and Euler polynomials, which were given by K. Dilcher.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69612
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University